# SDR ABXA010788

- Difficulty date: March 19, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 55,663 hours, 25,234 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 3754220503N
- Condition: Cracked
- Location: Fwd Lwr Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AT F.S. 200 - 220, LONGERON 31 LEFT, SPLICE FITTING WAS CRACKED. REPLACED FITTING IAW DC-8 SRM 51-1-20D.
